Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 31, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 3, 2007, 5:45 PM CDT for Marquette County, Wisconsin. It was in force for 90 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2007, 5:45 PM CDT (22:45 UTC)
- Expired
- Jul 3, 2007, 7:15 PM CDT
- In force
- 90 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Marquette County, WI
The radar
The Milwaukee radar (KMKX), 121 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 6:32 PM CDT | TSTM WND DMG | 5 N Westfield, WI | TREES DOWN IN SPRINGFIELD TOWNSHIP. |
| Jul 3, 6:45 PM CDT | TSTM WND DMG | Westfield, WI | TREES DOWN ON CITY LIMITS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 4:56 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 032245 SVRMKX WIC077-040015- /O.NEW.KMKX.SV.W.0031.070703T2245Z-070704T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 545 PM CDT TUE JUL 3 2007 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 715 PM CDT * AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF WESTFIELD...OR ABOUT 13 MILES SOUTHEAST OF FRIENDSHIP...AND MOVING EAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MONTELLO IF ON A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4398 8959 4365 8959 4365 8925 4397 8917 $$ CRAVEN
5 follow-up statements
000 WWUS53 KMKX 032256 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 553 PM CDT TUE JUL 3 2007 WIC077-040015- /O.CON.KMKX.SV.W.0031.000000T0000Z-070704T0015Z/ MARQUETTE- 553 PM CDT TUE JUL 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR MARQUETTE COUNTY... AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAWRENCE...OR ABOUT 14 MILES SOUTHEAST OF FRIENDSHIP... MOVING EAST AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OXFORD...SPRINGFIELD CORNERS... WESTFIELD...PACKWAUKEE... ENDEAVOR...HARRISVILLE...GLEN OAK...MONTELLO AND NESHKORO. IN ADDITION...HEAVY DOWNPOURS OF RAIN...WITH RAIN FALL RATES BETWEEN 1 INCH AND 2 INCHES PER HOUR. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4398 8959 4365 8959 4365 8925 4397 8917 $$ REM
000 WWUS53 KMKX 032317 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 614 PM CDT TUE JUL 3 2007 WIC077-040015- /O.CON.KMKX.SV.W.0031.000000T0000Z-070704T0015Z/ MARQUETTE- 615 PM CDT TUE JUL 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR MARQUETTE COUNTY... AT 615 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WESTFIELD...OR ABOUT 19 MILES SOUTHEAST OF FRIENDSHIP...MOVING EAST AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PACKWAUKEE...ENDEAVOR...HARRISVILLE...GLEN OAK...MONTELLO AND NESHKORO. ADDITIONALLY...A BAND OF THUNDERSTORMS...EXTENDING FROM HARRISVILLE TO LAWRENCE...HAVE BEEN PRODUCING HEAVY DOWNPOURS OF RAIN. RADAR ESTIMATES SHOW RAINFALL AMOUNTS BETWEEN 1.5 INCHES TO 2.5 INCHES HAVE FALLEN IN THE PAST 3 HOURS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4398 8959 4365 8959 4365 8925 4397 8917 $$ REM
000 WWUS53 KMKX 032343 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 640 PM CDT TUE JUL 3 2007 WIC077-040015- /O.CON.KMKX.SV.W.0031.000000T0000Z-070704T0015Z/ MARQUETTE- 640 PM CDT TUE JUL 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR MARQUETTE COUNTY... AT 633 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS DETECTED BY NATIONAL WEATHER SERVICE RADAR...CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF SPRINGFIELD CORNERS TO 10 MILES SOUTHWEST OF ENDEAVOR...AND HAVE INCREASED IN SPEED TO 45 MPH...MOVING TO THE SOUTHEAST. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NESHKORO...GLEN OAK AND MONTELLO. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 12 MIDNIGHT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN. LAT...LON 4398 8959 4365 8959 4365 8925 4397 8917 $$ REM
000 WWUS53 KMKX 040001 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 700 PM CDT TUE JUL 3 2007 WIC077-040015- /O.CON.KMKX.SV.W.0031.000000T0000Z-070704T0015Z/ MARQUETTE- 700 PM CDT TUE JUL 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR MARQUETTE COUNTY... AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF NESHKORO TO 15 MILES SOUTHWEST OF ENDEAVOR...MOVING SOUTHEAST AT 30 MPH. THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR NORTHERN PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 12 MIDNIGHT CDT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN. LAT...LON 4398 8959 4365 8959 4365 8925 4397 8917 $$ REM
000 WWUS53 KMKX 040018 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 717 PM CDT TUE JUL 3 2007 WIC077-040026- /O.EXP.KMKX.SV.W.0031.000000T0000Z-070704T0015Z/ MARQUETTE- 717 PM CDT TUE JUL 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR MARQUETTE COUNTY EXPIRED AT 715 PM CDT... THE LINE OF SEVERE THUNDERSTORMS HAS EXITED TO THE SOUTHEAST OF MARQUETTE COUNTY...SO THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR NORTHERN PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 12 MIDNIGHT CDT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. LAT...LON 4398 8959 4365 8959 4365 8925 4397 8917 $$ REM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:05 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 3, 3:05 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 PM CDT TUE JUL 3 2007 .DISCUSSION...PRIMARY SHORT TERM FOCUS ON HEAVY RAINFALL TONIGHT WITH CONVECTION THREAT WEDNESDAY AND THURSDAY. EXPECT MCS OVER EASTERN MINNESOTA TO SPREAD EAST TO SOUTHEAST ACROSS CENTRAL AND PORTIONS OF SOUTHERN WISCONSIN THIS EVENING. INCREASING PRESSURE FALL AREA ACROSS CENTRAL WISCONSIN. WIND PROFILER NETWORK ANALZYING UPSTREAM SHORT WAVE TROUGH OVER CENTRAL MINNESOTA WHICH WAS OVER OR 24 HOURS AGO. BOTH NAM AND WRF-20 CARRY WAVE ACROSS SRN WI OVERNIGHT WHILE GFS APPEARS TO BE VERIFYING TOO FAR TO THE NORTH. WITH PRECIPITABLE WATER VALUES 1.5 TO 2.0 AND ENHANCED UPPER LEVEL FORCING TIED TO WEAKER LOW LEVELS...WL BUMP UP POPS TO UNQUALIFIED LEVELS FOR THE OVERNIGHT HOURS. PORTIONS OF FOND DU LAC...WASHINGTON AND DODGE COUNTIES HAVE RECEIVED 2 TO 3.5 INCHES OF RADAR ESTIMATED RAINFALL THIS AFTERNOON RESULTING IN MINOR FLOODING. WITH ELEVATED WARM FRONT EXPECTED TO LIE ACROSS AREA AND THETA-E RIDGE LYING ACRS SRN WI THIS EVENING...WL WATCH THIS AREA CLOSE FOR MORE SERIOUS FLOODING THIS EVENING...BUT FORGO FLASH FLOOD WATCH FOR NOW AS MBE VELOCITIES INCREASE TO OVER 15KTS FROM RUC THIS EVENING. LINGERING Q-VECTOR CONVERGENCE MAY CAUSE SOME SHOWERS AND THUNDERSTORMS TO REDEVELOP ACROSS AREA ON WEDNESDAY. THINKING NAM LIKELY DRYING LOW LEVELS TOO RAPIDLY...WITH DEWPOINTS LIKELY TO REMAIN IN THE MIDDLE TO UPPER 60S. HENCE LEANED ON MORE UNSTABLE GFS GUIDANCE FOR WEDNESDAY. LULL IN PRECIPITATION FOR WEDNESDAY NIGHT. HOPEFULLY ENOUGH BOUNDARY LAYER WIND TO PREVENT SIGNIFICANT FOG FORMATION. GFS NOT AS AGRESSIVE WITH LAST WEAK SHORT WAVE ON THURSDAY BUT DUE TO UNCERTAINTY...LEFT SCHC POP WORDING IN BEFORE SUBSIDENCE AND DRIER WEATHER SETTLES IN FOR FRIDAY. FOR THE EXTENDED PERIOD FROM FRIDAY NIGHT THROUGH TUESDAY...LONG TERM GUIDANCE IN REASONABLE AGREEMENT INTO SATURDAY NIGHT...BUT THEN IN CONSISTENCIES BECOME NOTICEABLE BEGINNING ON SUNDAY CONTINUING INTO EARLY NEXT WEEK. LAST SEVERAL RUNS OF GFS NOW SHOWING MORE WEST TO NORTHWEST FLOW ALOFT WHICH ALLOWS WEAK FRONTAL BOUNDARY TO SLIP JUST SOUTH OF WISCONSIN SUNDAY NIGHT AND REMAIN IN THE NRN IL REGION INTO TUESDAY. LATEST ECMWF AND CANADIAN ALSO HAVE CHANGED TO THIS FASTER SOLUTION...WHILE UKMT STILL HANGING ON TO BOUNDARY ACRS NRN WI INTO MONDAY. HENCE EXTENDED GUIDANCE IN A STATE OF TRANSITION AND CONFIDENCE LOWER FOR THESE LATER PERIODS OF FORECAST. HPC USING A BLEND OF THE ECMWF/GFS ENSEMBLE AND CANADIAN VALID 12Z/09 WHICH AGREES WITH FASTER...MORE ZONAL SCENARIO. IF THIS VALIDATES...THEN POTENTIAL FOR MORE PERIODS OF SOAKING RAINS ACRS SOUTHERN WISCONSIN. ADDED SML POP TO SUNDAY OUTLOOK AS WEAK BOUNDARY SLIPS INTO AREA...AND WILL PROBABLY EXTEND POPS INTO MONDAY NIGHT AND POTENTIALLY TUESDAY...WITH COOLER TEMPERATURES THIS DAYS DUE TO NE SFC FLOW. GFS 500HPA 5 DAY MEANS SHOWING LITTLE CHANGE FROM PREVIOUS DAYS. LARGE POSITIVE 125 METER ANOMOLY DEVELOPS OVER NW CONUS RESULTING IN DOWNSTREAM WEAKER NEGATIVE ANOMOLY OVER ERN CONUS. PERSISTENT NORTHWEST FLOW ALOFT OVER WI AND UPPER MIDWEST FOR MUCH OF FORECAST PERIOD INTO THE MIDDLE OF NEXT WEEK. LARGE NEGATIVE ANOMOLY IN ERN PACIFIC BEGINS TO BREAK DOWN LEADING TO WEAKER WESTERLY FLOW FOR OUR AREA...TYPICAL FOR MID JULY. && .AVIATION...LK FOR SCT TSRA THRU 12Z WED IN MID AND HIGH LVL MSTR AND INSTBLTY. XPCT GNRLY VFR CONDS THRU ARND 02Z WITH SCT MVFR VSBYS AND CIGS IN TSRA. WDSPRD MVFR CIGS AND VSBYS FM 02-10Z IN AREAS TSRA. CONDS IMPRV AFT 10Z TO VFR CONDS...BUT SCT SHRA AND ISOLD -TSRA WL CONT TIL ARND 15Z. && .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && 11/35
Hazardous weather outlook, Jul 3, 11:30 AM CDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1130 AM CDT TUE JUL 3 2007 WIZ046-047-051-052-056>060-062>072-041000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1130 AM CDT TUE JUL 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL EXIST THIS AFTERNOON AND ESPECIALLY TONIGHT WITH THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO IS POSSIBLE MAINLY OVER SOUTH CENTRAL WISCONSIN. VERY HEAVY RAINS LIKELY WITH SOME STORMS. THE AIRMASS WILL BECOME MORE UNSTABLE THIS AFTERNOON AND TONIGHT AHEAD OF AN ADVANCING COLD FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ON INDEPENDENCE DAY...AND AGAIN SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. LMZ643>646-665-041000- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 1130 AM CDT TUE JUL 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL EXIST LATE THIS AFTERNOON AND ESPECIALLY TONIGHT WITH THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. THE AIRMASS WILL BECOME MORE UNSTABLE THIS AFTERNOON AND TONIGHT AHEAD OF AN ADVANCING COLD FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ON INDEPENDENCE DAY...AND AGAIN SUNDAY NIGHT AND MONDAY. WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 3, 12:29 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1229 PM CDT TUE JUL 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM FLOOD WEST BEND 43.42N 88.18W
07/03/2007 WASHINGTON WI TRAINED SPOTTER
WATER 4 TO 6 INCHES DEEP AROUND THE FOUNDATION OF A
HOUSE. STORM SEWERS BACKED UP WITH SOME WATER IN THE
STREETS. REPORT FROM THE NORTH SIDE OF WEST BEND.
1215 PM FLOOD FOND DU LAC 43.78N 88.45W
07/03/2007 FOND DU LAC WI LAW ENFORCEMENT
VIADUCT ALONG HIGHWAY 41 JUST SOUTH OF FOND DU LAC WAS
FLOODED. NUMEROUS ACCIDENTS REPORTED.
&&
LAMERSLocal storm report, Jul 3, 12:51 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1251 PM CDT TUE JUL 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HEAVY RAIN FOND DU LAC 43.78N 88.45W
07/03/2007 E1.75 INCH FOND DU LAC WI LAW ENFORCEMENT
VIADUCT ALONG HIGHWAY 41 JUST SOUTH OF FOND DU LAC WAS
FLOODED. NUMEROUS ACCIDENTS REPORTED. RAINFALL ESTIMATE
FROM WSR-88D.
1215 PM HEAVY RAIN WEST BEND 43.42N 88.18W
07/03/2007 E1.25 INCH WASHINGTON WI TRAINED SPOTTER
WATER 4 TO 6 INCHES DEEP AROUND THE FOUNDATION OF A
HOUSE. STORM SEWERS BACKED UP WITH SOME WATER IN THE
STREETS. REPORT FROM THE NORTH SIDE OF WEST BEND.
RAINFALL ESTIMATE FROM WSR-88D.
&&
CRAVENSpecial weather statement, Jul 3, 5:13 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 513 PM CDT TUE JUL 3 2007 WIZ046-047-051-052-056>060-062>072-032330- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 513 PM CDT TUE JUL 3 2007 ...SEVERE THUNDERSTORM WATCH 480 IS IN EFFECT UNTIL 10 PM FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN... AT 510 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED SCATTERED STRONG TO SEVERE THUNDERSTORMS DEVELOPING IN WEST CENTRAL WISCONSIN ALONG AND NEAR A WARM FRONT BOUNDARY. THESE STORMS WERE GENERALLY MOVING EAST SOUTHEAST AT 30 MPH. ONE SEVERE THUNDERSTORM WAS MOVING EAST OVER MARQUETTE COUNTY. ADDITIONALLY...A SQUALL LINE WAS FORMING AND EXTENDED FROM NEAR MEDFORD TO NEAR NEILLSVILLE TO ABOUT 20 MILES SOUTHWEST OF EAU CLAIRE. THIS SQUALL LINE WAS MOVING SOUTHEAST AT ABOUT 45 MPH...AND MAY REACH PORTIONS OF MARQUETTE...COLUMBIA OR SAUK COUNTIES BY 7 PM. HAIL TO 2 INCHES IN DIAMETER...DAMAGING WINDS TO 70 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE WITH THESE STORMS. TORRENTIAL DOWNPOURS ARE ALSO LIKELY WITH THE STRONGEST STORMS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR POSSIBLE WARNINGS AND SUBSEQUENT STATEMENTS THIS EVENING. THOSE WITH OUTDOOR PLANS THIS EVENING SHOULD ESPECIALLY BE ON ALERT...AND SEEK SHELTER IF THUNDERSTORMS APPROACH. LAMERS/REM
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 4:51 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 54 min |
| Jul 3, 5:44 PM CDT | Flash Flood Warning | MKX | Marquette | 3 hr |
| Jul 3, 6:29 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 76 min |
| Jul 3, 6:35 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 55 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.